Proof-Net as Graph, Taylor Expansion as Pullback

Giulio Guerrieri, Luc Pellissier, Lorenzo Tortora de Falco

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)
18 Downloads (Pure)

Abstract

We introduce a new graphical representation for multiplicative and exponential linear logic proof-structures, based only on standard labelled oriented graphs and standard notions of graph theory. The inductive structure of boxes is handled by means of a box-tree. Our proof-structures are canonical and allows for an elegant definition of their Taylor expansion by means of pullbacks.

Original languageEnglish
Title of host publicationLogic, Language, Information, and Computation - 26th International Workshop, WoLLIC 2019, Utrecht, The Netherlands, Proceedings
EditorsRosalie Iemhoff, Michael Moortgat, Ruy de Queiroz
Place of PublicationBerlin, Germany
PublisherSpringer Verlag
Pages282-300
Number of pages19
ISBN (Print)9783662595329
DOIs
Publication statusE-pub ahead of print - 9 Jun 2019
Event26th International Workshop on Logic, Language, Information and Communication, WoLLIC 2019 - Utrecht, Netherlands
Duration: 2 Jul 20195 Jul 2019

Publication series

NameLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume11541 LNCS
ISSN (Print)0302-9743
ISSN (Electronic)1611-3349

Conference

Conference26th International Workshop on Logic, Language, Information and Communication, WoLLIC 2019
CountryNetherlands
CityUtrecht
Period2/07/195/07/19

Keywords

  • Graph
  • Linear logic
  • Proof-net
  • Taylor expansion

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Computer Science(all)

Fingerprint Dive into the research topics of 'Proof-Net as Graph, Taylor Expansion as Pullback'. Together they form a unique fingerprint.

Cite this